Lisinopril Metallic Taste in Mouth, Swelling of Legs, Tiredness, Hive, Rash
Swelling of legs, metallic taste in mouth with burning feeling of the tongue, hive like rash that itches and goes away, dry throate, and tiredness.
Sammytee - While on Lisinopril I have also experienced the metallic taste in the mouth, rash, dry mouth, tiredness. In addition this I have a terrible cough, back pain, upper respiratory infections, headache and difficulty breathing. Needless to say I have discontinued the use of this drug. I think it is an awful drug as too many of these side effects turn up in people that use them. The side effects are not insignificant. Other high blood pressure meds have similar side effects. Be careful what you take for your high blood pressure. Remember, your Dr. may not always be forthcoming with information about the side effects of this drug (mine wasn't). Your doctor may even be in denial about the drug causing the side effects (mine was). My advice..be sure to know the side effects of any drug you are prescribed before taking.